The NP-completeness of the n/m/parallel/Cmaxpreemptive due-date scheduling problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

We present a proof of the NP-completeness of the problem to schedule n simultaneously available jobs on m parallel machines to minimize the maximum job completion time subject to no jobs being tardy.
Original languageEnglish
Pages (from-to)93-94
Number of pages2
JournalMathematical and Computer Modelling
Volume13
Issue number3
DOIs
Publication statusPublished - 1 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Cite this